# SDR 2001FA0000112

- Difficulty date: June 27, 2001
- Submitted: July 19, 2001
- Operation: General aviation
- Aircraft: N7993Y
- Make and model: Piper PA-30
- Aircraft serial: 301098
- Engine: Lyc IO320*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN310A
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AN3-10A BOLT, HOLDING THE MAIN GEAR SPRING ATTACH BRACKET ON TO THE STRUT HOUSING, BROKE.  IT CAUSED THE BRACKET TO JAM AGAINST THE GEAR FORWARD ATTACH FITTING AND WOULD NOT LET THE GEAR GO DOWN.  AIRCRAFT LANDED WITH THE GEAR UNSAFE.
